The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. N. Alexeev, F. G\"{o}tze, A. Tikhomirov. On the singular spectrum of powers and products of random matrices, Doklady Mathematics 82 (2010), 505-507. Math. Review number not available.
  2. N. Alexeev, F. G\"{o}tze, A. Tikhomirov. On the asymptotic distribution of singular values of power of random matrices. Lithuanian Math. Journal, 50 (2010), 121-132. Math. Review 2011c:15102
  3. Z. D. Bai. Circular law. Ann. Probab. 25 (1997), 494--529. Math. Review 98k:60040
  4. Z. D. Bai, Y.Q. Yin. Limiting behavior of the norm of products of random matrices and two problems of Geman-Hwang. Prob. Th. Rel. Fields 73 (1986), 555-569. Math. Review 88e:60041
  5. Z. D. Bai, B. Miao, B. Jin. On the limit theorem for the eigenvalues of product of two matrices. J. Multivariate Anal. 98 (2007), 76-101. Math. Review 2008d:60041
  6. Z. D. Bai, J. Silverstein. Spectral analysis of large dimensional random matrices. Springer Series in Statistics (2010) Springer. Math. Review 2011d:60014
  7. T. Banica, S. Belinschi, M. Capitaine, B. Collins. Free Bessel laws. available at arXiv:0710.5931. Math. Review number not available.
  8. Z. Burda, R. A. Janik,and B. Waclaw. Spectrum of the product of independent random Gaussian matrices. Phys. Rev. E 81 (2010), 041132. Math. Review 2011g:60013
  9. Z. Burda Eigenvalues and singular values of products of rectangular Gaussian random matrices. Phys. Rev. E 82 (2010), 061114. Math. Review MR2787469
  10. J. Ginibre. Statistical Ensembles of Complex, Quaternion, and Real Matrices. Journal of Mathematical Physics 6 (1965), 440-449. Math. Review MR0173726
  11. V. L. Girko. Circular law. Theory Probab. Appl. 29 (1984), 694--706. Math. Review 87c:15042
  12. V. L. Girko. The strong circular law. Twenty years later. II. Random Oper. Stochastic Equations 12 (2004), 255--312. Math. Review 2006e:60045
  13. V. L. Girko, A.I. Vladimirova. Spectral analysis of stochastic recurrence systems of growing dimension under G-condition. Canonical equation $K_{91}$. Random Oper. Stochastic Equations 17 (2009), 243--274. Math. Review 2010m:60020
  14. F. G\"{o}tze, A. Tikhomirov. The circular law for random matrices. Annals of Probab. 38 (2010), 1444-1491. Math. Review MR2663633
  15. F. G\"{o}tze, A. Tikhomirov. On the circular law. available at arXiv:0702386. Math. Review number not available.
  16. F. G\"{o}tze, A. Tikhomirov. On the asymptotic of spectrum of products of independent random matrices. available at arXiv:1012.2710v1 math.PR. Math. Review number not available.
  17. R. Horn, Ch. Johnson. Topics in Matrix analysis (1991) Cambridge University Press. Math. Review 92e:15003
  18. A.M.Khorunzhy, B.A. Khoruzhenko, and L.A. Pastur. Asymptotic properties of large random matrices with independent entries. J. Math. Phys. 37 (1996), 5033--5059. Math. Review 97j:82082
  19. R. Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005), 1273?1282. Math. Review 2005i:15041
  20. V. Marchenko, L. Pastur. Distribution of eigenvalues of some sets of random matrices. Math USSR-Sb. 1 (1967), 457--486. Math. Review MR0208649
  21. C. McDiarmid. On the Method of Bounded Differences. Surveys in Combinatorics 141 (1989), 148-188. Math. Review 91e:05077
  22. M.L. Mehta. Random Matrices and Statistical Theory of Energy Levels (1967) Academic Press. Math. Review MR0220494
  23. M.L. Mehta. Random Matrices Pure and Applied Mathematics 142 (2004) Academic Press. Math. Review 2006b:82001
  24. J.A. Mingo, R.Speicher. Sharp bounds for sums associated to graphs of matrices. available at arXiv:0909.4277. Math. Review number not available.
  25. G. Pan, W. Zhou. Circular law, extreme singular values and potential theory. J. Multivariate Anal. 101 (2010), 645-656. Math. Review 2011a:60033
  26. M. Rudelson. Invertibility of random matrices: Norm of the inverse. Ann. of Math. 168 (2008), 575-600 (2008). Math. Review 2009i:60104
  27. M. Rudelson, R. Vershynin. The Littlewood-Offord problem and invertibility of random matrices. Adv. Math. 218 (2008), 600-633. Math. Review 2010g:60048
  28. T. Tao, V. Vu. Random Matrices: the Circular Law. Commun. Contemp. Math. 10, (2008), 261-307 (2008). Math. Review 2009d:60091
  29. T. Tao, V. Vu. Random Matrices: Universality of ESDs and the Circular Law. Annals of Probab. 38 (2010), 2023-2065. Math. Review 2011e:60017

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.